# SDR DALA2018070604391

- Difficulty date: July 5, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 70,715 hours, 52,171 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS ON TOP OF MOUNTING POINT OF RT GROUND SPOILER. REMOVED RT GROUND SPOILER. REMOVED CRACKED FITTING REF DWG 5936824. DRILLED NEW SPOILER FITTING REF DWG 5936824. INSTALLED NEW SPOILER FITTING REF DWG 5936824.
